6th Annual Gathering of the Next Practice Institute October 15-20, 2023



Eastern Time Zone	Sunday	, Oct 15	Monday, Oct 16	Tuesday, Oct 17	Wednesday, Oct 18	Thursday, Oct 19	Friday, Oct 20
7:00-8:00am			BREAKFAST 7:00-8:00am				
8:00-8:30am			Erica Ariel Fox Morning Musical Interlude				
8:30-9:30am			Amy Elizabeth Fox Co-Founder & CEO Mobius Executive Leadership	Fred LaLoux Author of 'Reinventing Organizations'	Karl Sheibe Professor of Psychology, Emeritus, Wesleyan University	Rasmus Hougaard & Jacqueline Carter Founder & Sr. Partner of the Potential Project	Ashish Nanda Senior Lecturer & C. Roland Christensen Distinguished Management Educator, Harvard Business School
9:30-9:45am			BREAK				
9:45-12:45pm			Track Learning (3 hrs)	Track Learning (3 hrs)	Guest Faculty Thomas Huebl Mystical Principles of Healing	Track Learning (3 hrs)	Track Learning 9:45-11:45am (2 hrs)
12:45-2:30pm			LUNCH IN SMALL GROUPS 12:45-2:30pm				
2:30-4:30pm			Track Learning (2 hrs)	Track Learning (2 hrs)	Guest Faculty Thomas Huebl Mystical Principles of Healing	Track Learning (2 hrs)	Dlanany Classics
4:30-5:00pm			Break 4:30-5:00pm				Plenary Closing 12:00-1:30pm
5:00-6:00pm	Registration 3:00-6:30pm	Dinner 5:00-6:15pm	Richard Strozzi- Heckler Founder of the Strozzi Institute	Dr. Angela Jackson Founder of Future Forward Strategies	Dr. Gisela Wendling Vice President of Global Learning at The Grove Consultants International	Peter Koenig Author of '30 Lies About Money'	'Lunch on the Go' available post-closing DEPARTURES
6:00-8:00pm	Plenary: Welcome & Event Kick-off 6:30pm start		DINNER 6:00-8:00pm				
8:00-10:00pm			Brian Swimme Director of the Third Story at Human Energy	OPEN EVENING	Evening Activity Jai Uttal Grammy nominee & Kirtan artist	Evening Activity Jami Sieber Cellist, Vocalist & Composer	